# SDR DALA2016103108119

- Difficulty date: October 31, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N811DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31916
- Aircraft time: 10,641 hours, 3,848 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE DURING CLIMB A PUFF OF GREY SMOKE CAME OUT OF THE FORWARD OVEN.  OVEN WAS TURNED OFF, CB OPENED AND SMOKE STOPPED.  MAINTENANCE REPLACED THE FIRST CLASS OVEN PER AMM 25-31.  NO FURTHER DEFECTS NOTED, AIRCRAFT RETURNED TO SERVICE.
